MAUDE Adverse Event Report: TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM

TELEFLEX MEDICAL PE ADULT-PED DRY/ WET LF 6/CS; BOTTLE, COLLECTION, VACUUM
Model Number IPN028442
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).One unit of catalog number a-6000-08lf (pe adult-ped dry/ wet lf 6/cs) lot 74h2000608 was received for analysis.Sample was not received in its original packaging.It was noticed that a corner was broken.No other issues were observed.A dimensional inspection was not performed as part of this complaint investigation.The suction port was connected to a suction source at 60 cm h2o.The unit was set to all set points (-10, -15, -20, -30 and -40cm of water and no issues were observed, the orange float appears in the indicator window for each set point.The device history record of batch number 74h2000608 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non-conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled and inspected according to our specifications.Ifu says "increase source suction until the orange float appears in the suction indicator window".No corrective action can be established since no problem found on sample.The customer complaint cannot be confirmed since no problem found on sample during functional inspection.The orange float was observed in all set points.Also, the sample shows a broken corner, however, it cannot be confirmed that such damage was caused during the manufacturing process since damage could occurred during transportation or handling of the unit to end user.
 
Event or Problem Description
It was reported that the floater was not showing when attached to suction.The device was being used for a coronary bypass and a new unit was used.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).One unit of catalog number a-6000-08lf (pe adult-ped dry/ wet lf 6/cs) lot 74h2000608 was received for analysis.Sample wasn't received in its original packaging.It was noticed a corner broken.No other issues were observed.Suction port was connected to a suction source at 60 cm h2o.The unit was set to all set points (-10, -15, -20, -30 and -40cm of water and no issues were observed, the orange float appears in the indicator window for each set point.The device history record of batch number 74h2000608 has been reviewed and no issues or discrepancies were found which could potentially relate to this complaint.No non conformance reports were originated for the lot in question that can be associated to the complaint reported.Dhr shows that the product was assembled & inspected according to our specifications.Ifu says "increase source suction until the orange float appears in the suction indicator window" no corrective action can be established since no problem found on sample.Customer complaint cannot be confirmed since no problem found on sample during functional inspection.The orange float was observed in all set points.Also, sample shown a broken corner, however, it cannot confirmed that such damage was caused during the manufacturing process since damage could occurred during transportation or handling of the unit to end user.

Brand Name
PE ADULT-PED DRY/ WET LF 6/CS
Common Device Name
BOTTLE, COLLECTION, VACUUM
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
parque industrial finsa
nuevo laredo 88275
MX   88275
Manufacturer Contact
bryanna connelly
3015 carrington mill blvd
morrisville 27560
9194332672
MDR Report Key15814487
Report Number3004365956-2022-00085
Device Sequence Number5328933
Product Code KDQ
UDI-Device Identifier34026704631231
UDI-Public34026704631231
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/06/2023
Device Model NumberIPN028442
Device Catalogue NumberA-6000-08LF
Device Lot Number74H2000608
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/27/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Supplement Date Received by Manufacturer11/16/2022
Initial Report FDA Received Date11/17/2022
Supplement Report FDA Received Date12/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/05/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPORTED
Patient Age74 YR
Patient SexMale